×

Found 20 Documents (Results 1–20)

100
MathJax

Stability in the Cauchy and Morera theorems for holomorphic functions and their spatial analogs. (Russian, English) Zbl 1079.30006

Sib. Mat. Zh. 44, No. 1, 120-131 (2003); translation in Sib. Math. J. 44, No. 1, 99-108 (2003).
PDF BibTeX XML Cite
Full Text: EuDML EMIS

On explicit formulas for the number of solutions to the equation \((x_1+\dots+x_n)^2=ax_1\cdots x_n\) in a finite field. (Russian, English) Zbl 1048.11097

Sib. Mat. Zh. 44, No. 1, 21-26 (2003); translation in Sib. Math. J. 44, No. 1, 17-21 (2003).
PDF BibTeX XML Cite
Full Text: EuDML EMIS

A boundary value problem for mixed-type equations in domains with multiply connected hyperbolicity subdomains. (Russian, English) Zbl 1049.35146

Sib. Mat. Zh. 44, No. 1, 160-177 (2003); translation in Sib. Math. J. 44, No. 1, 132-146 (2003).
MSC:  35M10
PDF BibTeX XML Cite
Full Text: EuDML EMIS

Filter Results by …

all top 3

Classification